Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 63, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 20, 2023, 5:43 PM CDT for Blanco County, Gillespie County, Llano County, Texas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2023, 5:43 PM CDT (22:43 UTC)
- Expired
- Apr 20, 2023, 6:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Gillespie County, TX, Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 122 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 5:45 PM CDT | TSTM WND DMG | 3 Nne Fredericksburg, TX | PUBLIC REPORT OF 2 TO 4 INCH TREE LIMBS DOWNED NEAR FREDERICKSBURG. |
| Apr 20, 5:47 PM CDT | HAIL 1.25 | 3 Nne Fredericksburg, TX | HALF DOLLAR SIZE HAIL NEAR FREDERICKSBURG. |
| Apr 20, 5:51 PM CDT | HAIL 1 | 1 E Willow City, TX | QUARTER SIZE HAIL EAST OF WILLOW CITY. |
| Apr 20, 5:53 PM CDT | HAIL 1 | 4 W Willow City, TX | CORRECTS DATE ON PREVIOUS HAIL REPORT FROM 4 W WILLOW CITY. QUARTER SIZED HAIL REPORTED. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1893 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
857
WUUS54 KEWX 202243
SVREWX
TXC031-171-299-202330-
/O.NEW.KEWX.SV.W.0063.230420T2243Z-230420T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
543 PM CDT Thu Apr 20 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Blanco County in south central Texas...
Northeastern Gillespie County in south central Texas...
Llano County in south central Texas...
* Until 630 PM CDT.
* At 542 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Doss to 8 miles south of Cherry
Spring to Fredericksburg, moving northeast at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Public. The public reported ping pong ball size hail near
Fredericksburg at 533 PM CDT.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Fredericksburg, Kingsland, Llano, Round Mountain, Gainesville,
Horseshoe Bay, Stonewall, Castell, Field Creek, Cherry Spring, Lone
Grove, Blowout, Enchanted Rock State Natural Area, Cain City, Doss,
Willow City, Valley Spring, Rocky Hill, Prairie Mountain and Stolz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3086 9860 3048 9835 3018 9882 3030 9901
3032 9919 3050 9912 3050 9896 3092 9896
TIME...MOT...LOC 2242Z 211DEG 49KT 3037 9907 3036 9898 3029 9887
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
QUIGLEY2 follow-up statements
145
WWUS54 KEWX 202300
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
600 PM CDT Thu Apr 20 2023
TXC031-171-299-202330-
/O.CON.KEWX.SV.W.0063.000000T0000Z-230420T2330Z/
Blanco TX-Gillespie TX-Llano TX-
600 PM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN BLANCO...NORTHEASTERN GILLESPIE AND SOUTHERN LLANO
COUNTIES...
At 600 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Crabapple to near Eckert to near
Willow City, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public. Quarter size hail was reported near Willow City at
551 PM CST.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kingsland, Llano, Round Mountain, Gainesville, Horseshoe Bay, Cherry
Spring, Blowout, Enchanted Rock State Natural Area, Willow City,
Prairie Mountain, Stolz, Eckert, Crabapple, Oxford and Sunrise Beach
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3064 9896 3078 9855 3048 9835 3031 9864
3030 9883 3031 9909 3050 9902 3050 9896
TIME...MOT...LOC 2300Z 241DEG 26KT 3039 9893 3043 9877 3043 9865
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
QUIGLEY738
WWUS54 KEWX 202329
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
629 PM CDT Thu Apr 20 2023
TXC031-171-299-202338-
/O.EXP.KEWX.SV.W.0063.000000T0000Z-230420T2330Z/
Blanco TX-Gillespie TX-Llano TX-
629 PM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BLANCO...
NORTHEASTERN GILLESPIE AND SOUTHERN LLANO COUNTIES WILL EXPIRE AT 630
PM CDT...
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
central Burnet, northwestern Travis, and western Williamson County
until 700 PM CDT.
LAT...LON 3064 9896 3078 9855 3048 9835 3031 9864
3030 9883 3031 9909 3050 9902 3050 9896
TIME...MOT...LOC 2328Z 211DEG 49KT 3070 9872 3074 9856 3073 9844
$$
QUIGLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:48 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 20, 3:48 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 348 PM CDT Thu Apr 20 2023 ...New MESOSCALE UPDATE... .SEVERE THUNDERSTORM WATCH 155 IN EFFECT FOR MOST OF SOUTH-CENTRAL TEXAS UNTIL 10 PM CDT TONIGHT... We continue to monitor the potential for strong to severe thunderstorms this afternoon and this evening in advance of an approaching cold front and dryline. Latest surface observations show a wavy cold front extending from the DFW Metroplex southwest to near Lampasas, prior to jogging west toward the Ozona vicinity. A dryline extends due south from the Ozona vicinity into Coahuila. An extension of said dryline appears to lead the cold front through the Sonora and Junction vicinities, prior fusing with the boundary near Lampasas. The most robust storms in the region have been observed in this area over the last 30-45 minutes, likely due to the combination of lift from both surface boundaries. This is one area we will closely monitor moving deeper into the afternoon and evening, as the boundaries are expected to gradually sag south into our southern Edwards Plateau and Hill Country counties. Further south and east, we continue to monitor for the potential of prefrontal severe thunderstorm development throughout the I-35 Corridor and Coastal Plains. Dew points have soared into the low to mid 70s over this portion of the CWA, with soundings from the AUS and SAT showing minimal inhibition. Showers and storms are thus possible over this region as well moving through the remainder of the afternoon hours. Short term model guidance continues to hint at scattered intensification of storms in this region through sunset. Finally, outside potential exists for a storm to develop on the Serranias del Burro Mountains through the early evening. It's possible that one of said storms could make it to the Rio Grande and our southwestern zones if this occurs. Radar trends will be closely monitored. The Storm Prediction Center has issued Severe Thunderstorm Watch 155 until 10 PM this evening for all of our counties except Val Verde in light of all of the aforementioned potential. Large hail exceeding quarter size and damaging wind gusts are the primary concerns in any severe thunderstorms, though a few instances of very large (> 2 inch) hail are possible. This potential would be highest in cellular storms. Have multiple ways of receiving warning information through the remainder of the afternoon and evening hours. && .SHORT TERM... (Tonight through Friday night) Issued at 1242 PM CDT Thu Apr 20 2023 Mostly cloudy skies and southerly winds prevail across the area early this afternoon. Temperatures are in the lower 80s across most locations with some shower activity noted near Bexar County and east of the I35 corridor. Aircraft soundings from AUS show a decent cap that remains near 725 mb and this is likely preventing deep updrafts from occurring. However, the HRRR continues to want to strengthen this activity later today which likely points to the cap either eroding or surface temperatures warming beyond the point where the cap matters. The storm environment is unstable this afternoon with CAPE values approaching 3000 J/kg. Effective bulk shear is near 30 knots which would support some severe threat if deep convection becomes established. The main threats this afternoon would be hail and damaging winds as helicity values are low. The attention after the afternoon activity then focuses on a potential line of showers and storms along a boundary to our northwest. Morning high-res guidance shows this activity moving through the CWA late this afternoon through the evening hours from northwest to southeast. Guidance has shown a bit higher coverage of activity to the west and the latest Day 1 Outlook from SPC accounts for this with the slight risk now almost to the Rio Grande. Large hail and damaging winds will continue to be the main risks for severe convection. Low-level winds pick up slightly this evening, and while we can't completely rule out a tornado or two, overall chances are low. Rainfall amounts for most locations will average below an inch, but some spots may pick up 1-3 inches with isolated higher amounts. This could lead to a localized minor flooding threat from the heavier totals. Most of the shower and thunderstorm activity will push east of the area by 1 AM. Lows tonight will be in the 60s. There could be a few residual showers or storms in the east tomorrow morning, but otherwise, a dry Friday is expected with highs ranging from the lower 80s in the northeast to the lower 90s in the southwest. Mostly clear skies and lows in the 50s to lower 60s returns Friday night. && .LONG TERM... (Saturday through Thursday) Issued at 1242 PM CDT Thu Apr 20 2023 Synopsis: Behind Friday's departed cold front, predominantly west to northwest flow will prevail in the mid and upper levels through the majority of the period. Conditions will remain unsettled, with mentionable precipitation probabilities and shower/storm mentions remaining in the forecast through the middle portions of next week. While each day won't feature severe thunderstorm potential, an isolated strong to severe storm can't be ruled out from San Antonio and points westward on Saturday. Largely southerly to southeasterly 925-850 mb flow will prevail Sunday and Monday, bringing plenty of Gulf moisture northward atop of a cooler boundary layer under the influence of easterly winds. This will help to drive additional precipitation chances through the beginning of next week. An upper disturbance is forecast to eject from the central Rocky Mountains on Tuesday, encouraging surface cyclogenesis to our north in the Texas Panhandle/Red River vicinity. This will place the majority of South- Central Texas to the east of a sharpening dryline. The combination of the advancing dryline and favorable forcing aloft could support more vigorous thunderstorm development during this portion of the period. While still six days out, it's possible that some of this activity could become strong to severe. Saturday: Winds will be quick to turn southeasterly behind the Friday cold front, bringing moisture and attendant instability quickly back into portions of the area. Guidance continues to suggest that the greatest instability will pool over our southwestern zones, where as much as 1000-1500 J/kg of CAPE could materialize in the mixed layer. The combination of said instability and sufficient shear aloft could support some better-organized convection during the afternoon hours. It's possible that some of said activity could reach marginally severe levels, with large hail and damaging winds being the primary concerns. The Storm Prediction Center thus continues to include the majority of the southern Edwards Plateau, Rio Grande Plains, and portions of western Hill Country (including the city of San Antonio) in a marginal (level 1/5) risk for severe weather in its day three convective outlook. Sunday Through Monday: Thanks to continued low level moistening, and the jet stream in place overhead, shower activity will continue. Whether thunderstorms mix in with the showers remains uncertain. The global ensembles disagree regarding the amount of instability available for storms on each afternoon, with GEFS members coming in considerably more aggressive than their ECMWF counterparts. Trends regarding instability will need to be monitored in the coming forecast cycles, as ample deep layer wind shear would support some potential for stronger thunderstorms during this portion of the period. As things currently stand, predominantly rain showers and isolated non-severe thunderstorms are expected through this portion of the period. Tuesday: More robust thunderstorm activity is possible along and east of an advancing surface dryline during the afternoon hours, particularly as the shortwave discussed in the synopsis begins to eject into the Southern Plains. The combination of lift provided by the dryline/approaching wave, ample instability, and sufficient bulk shear would likely support some strong to severe storm potential, particularly if the best forcing arrives during peak heating. Given uncertainties regarding said timing, it's much too early to offer any specifics regarding potential hazards. SPC has introduced a 15% risk area for severe thunderstorms across most of South-Central Texas in light of this potential. Remainder Of The Period: Isolated storms could persist across the far northeast on Wednesday, but it appears a drying trend will begin to establish itself by late next week/the conclusion of the long term period. && .AVIATION... (18Z TAFS) Issued at 1201 PM CDT Thu Apr 20 2023 Scattered showers continue near the San Antonio sites and east of AUS and will continue through the afternoon. Will handle this with VCSH for now. Otherwise, MVFR ceilings continue with VFR likely later this afternoon. More widespread and robust convection is expected this evening at the I35 sites. Will handle this with VCTS with TEMPO groups when prevailing thunder is most likely. After storms move out, northerly winds and MVFR ceilings can be expected once again. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 65 82 54 / 70 80 20 0 Austin Bergstrom Intl Airport 82 63 81 53 / 70 70 20 0 New Braunfels Muni Airport 83 66 84 55 / 70 70 10 0 Burnet Muni Airport 82 62 79 52 / 60 80 10 0 Del Rio Intl Airport 91 68 91 61 / 20 10 0 0 Georgetown Muni Airport 82 62 79 52 / 60 90 20 0 Hondo Muni Airport 85 66 86 56 / 60 40 10 0 San Marcos Muni Airport 82 65 82 54 / 70 70 10 0 La Grange - Fayette Regional 80 67 79 53 / 70 70 20 0 San Antonio Intl Airport 83 67 84 57 / 70 70 10 0 Stinson Muni Airport 85 68 86 58 / 70 60 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...29 Mesoanalysis...Quigley Long-Term...Quigley Aviation...29
Hazardous weather outlook, Apr 20, 2:32 PM CDT, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 232 PM CDT Thu Apr 20 2023 TXZ171>173-183>194-202>209-217>225-228-211945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 232 PM CDT Thu Apr 20 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Severe thunderstorms are possible across all of south central Texas this afternoon and evening, especially from the Hill Country eastward through the Interstate 35 corridor and across the coastal plains. While large hail and damaging winds gusts are favored, a tornado can't be ruled out. A Severe Thunderstorm Watch is in effect for most of the area through 10 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Elevated fire weather conditions are possible Friday afternoon across the southern Edwards Plateau and Rio Grande Plains due to gusty north winds and low humidity. A few strong storms remain possible across the Rio Grande plains and southern Edwards Plateau Saturday afternoon. Large hail is the primary severe weather concern at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 20, 4:28 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
428 PM CDT Thu Apr 20 2023
TXZ191-206-202215-
Comal TX-Hays TX-
428 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of central Hays and
northeastern Comal Counties through 515 PM CDT...
At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canyon Lake Dam, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Braunfels, San Marcos, Wimberley, Canyon Lake Dam, Canyon Lake,
Woodcreek, Mountain City, Hunter, Freiheit, Gruene, Hays City and
Sattler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 2971 9806 2977 9826 3015 9817 3007 9787
TIME...MOT...LOC 2127Z 197DEG 17KT 2982 9814
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
QUIGLEYLocal storm report, Apr 20, 4:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 1 SE KERRVILLE-SCHREINE 29.99N 99.12W
04/20/2023 E1.00 INCH KERR TX PUBLIC
QUARTER SIZE HAIL IN KERRVILLE.
&&
BFSpecial weather statement, Apr 20, 5:12 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
512 PM CDT Thu Apr 20 2023
TXZ188-202300-
Gillespie TX-
512 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of northwestern
Gillespie County through 600 PM CDT...
At 512 PM CDT, Doppler radar was tracking a strong thunderstorm near
Harper, or 23 miles north of Kerrville, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cherry Spring, Doss and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3050 9900 3033 9892 3029 9930 3041 9930
TIME...MOT...LOC 2212Z 253DEG 22KT 3036 9928
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
QUIGLEYSpecial weather statement, Apr 20, 5:18 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
518 PM CDT Thu Apr 20 2023
TXZ172-202300-
Burnet TX-
518 PM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of northern Burnet
County through 600 PM CDT...
At 517 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Copperas Cove to Watson to
6 miles east of Buchanan Lake Village. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake Victor, Watson, Sunnylane and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3095 9785 3090 9783 3086 9788 3081 9813
3091 9845 3093 9844 3093 9842 3095 9842
3095 9843 3103 9833 3104 9799 3103 9791
TIME...MOT...LOC 2217Z 282DEG 18KT 3101 9785 3093 9804 3088 9832
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
QUIGLEYLocal storm report, Apr 20, 5:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
530 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 1 SW UVALDE 29.20N 99.81W
04/20/2023 E1.50 INCH UVALDE TX LAW ENFORCEMENT
PING PONG BALL SIZE HAIL IN UVALDE.
&&
BFLocal storm report, Apr 20, 5:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 1 SSW FREDERICKSBURG 30.26N 98.87W
04/20/2023 U1.50 INCH GILLESPIE TX PUBLIC
REPORT FROM MPING PING PONG BALL (1.50 IN.).
&&
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:32 PM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 20, 3:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 49 min |
| Apr 20, 3:59 PM CDT | Special Weather Statement | EWX | Williamson | 46 min |
| Apr 20, 4:03 PM CDT | Special Weather Statement | EWX | Bandera | 42 min |
| Apr 20, 4:06 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 12 min |
| Apr 20, 4:28 PM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 20, 4:31 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 20 min |
| Apr 20, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 63 min |
| Apr 20, 4:47 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 32 min |
| Apr 20, 5:12 PM CDT | Special Weather Statement | EWX | Gillespie | 48 min |
| Apr 20, 5:18 PM CDT | Special Weather Statement | EWX | Burnet | 42 min |
| Apr 20, 5:26 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 49 min |
| Apr 20, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 42 min |
| Apr 20, 5:52 PM CDT | Special Weather Statement | EWX | Kendall | 38 min |
| Apr 20, 5:52 PM CDT | Special Weather Statement | EWX | Burnet, Williamson | 38 min |
| Apr 20, 6:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 55 min |
| Apr 20, 6:08 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 52 min |
| Apr 20, 6:11 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 20, 6:14 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 46 min |
| Apr 20, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 35 min |
| Apr 20, 6:39 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 20, 6:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 10 min |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 65 min |
| Apr 20, 6:49 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis, Williamson | 3 hr |
| Apr 20, 6:56 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 21 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.